Aleve Liquid Gels Capsules 220 mg, 20 Liquid Gels

Aleve Liquid Gels Capsules 220 mg, 20 Liquid Gels

Regular price
$8.49
Sale price
$8.49
Regular price
Sold out
Unit price
per 

Ingredients: Naproxen sodium 220 mg Liquid Gels

Caution: Do not use this product if you are taking acetylsalicylic acid (ASA) for preventative therapy without talking to a doctor or pharmacist. Naproxen sodium may interfere with the preventative benefits of ASA.

Chemical Name: Naproxen Sodium
Dosage: 220 mg